Régularité des solutions des équations différentielles elliptiques
Séminaire Bourbaki : années 1962/63 - 1963/64, exposés 241-276, Séminaire Bourbaki, no. 8 (1964), Talk no. 258, p. 227-237
@incollection{SB_1962-1964__8__227_0,
     author = {Nachbin, Leopoldo},
     title = {R\'egularit\'e des solutions des \'equations diff\'erentielles elliptiques},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1962/63 - 1963/64, expos\'es 241-276},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {8},
     year = {1964},
     note = {talk:258},
     pages = {227-237},
     zbl = {0142.07805},
     mrnumber = {1611544},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1962-1964__8__227_0}
}
Nachbin, Léopoldo. Régularité des solutions des équations différentielles elliptiques, in Séminaire Bourbaki : années 1962/63 - 1963/64, exposés 241-276, Séminaire Bourbaki, no. 8 (1964), Talk no. 258, pp. 227-237. http://www.numdam.org/item/SB_1962-1964__8__227_0/

[1] De Giorgi (E.). - Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sc. Torino, Cl. Sc. fis. nat., Sério 3, t. 3, 1957, p. 25-43. | MR 93649 | Zbl 0084.31901

[2] Hörmander (Lars). - Linear partial differential operators. - Berlin, Springer-Verlag, 1963 (Die Grundlehren der mathematischen Wissenschaften, 116). | MR 161012 | Zbl 0108.09301

[3] John (F.) and Nirenberg (L.). - On functions of bounded mean oscillation, Comm. pure and appl. Math., t. 14, 1961, p. 415-426. | MR 131498 | Zbl 0102.04302

[4] Litman (W.), Stampacchia (G.) and Weinberger (H.F.). - Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola norml. sup. Pisa (à paraître). | Numdam | Zbl 0116.30302

[5] Morrey (Charles B.). - Some recent developments in the theory of partial differential equations, Bull. Amer. math. Soc., t. 68, 1962, p. 279-297. | Zbl 0109.31701

[6] Morrey (Charles B.). - Des résultats récents du calcul des variations, Séminaire sur les équations aux dérivées partielles, 1961/62, n° 5, 62 p. (Collège de France). | Numdam

[7] Moser (Jörgen). - A new proof of de Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. pure and appl. Math., t. 13, 1960, p. 457-468. | MR 170091 | Zbl 0111.09301

[8] Moser (Jörgen). - On Harnack's theorem for elliptic differential equations, Comm. pure and appl. Math., t. 14, 1961, p. 577-591. | MR 159138 | Zbl 0111.09302

[9] Moser (Jörgen). - A Harnack inequality for parabolic differential equations, à paraître. | Zbl 0149.06902

[10] Nash (J.). - Continuity of solutions of parabolic and elliptic equations, Amer. J. of Math., t. 30, 1958, p. 931-954. | MR 100158 | Zbl 0096.06902

[11] Nirenberg (L.). - Some aspects of linear and nonlinear partial differential equations, Proceedings of the International congress of mathematicians [1962. Stockholm] (à paraître). | MR 176196 | Zbl 0161.07302

[12] Schwartz (Laurent). - Théorie des distributions, tomes 1 (2e éd.) et 2. - Paris, Hermann, 1951-1957 (Act. scient. et ind., 1091 = 1245 et 1122 ; Publ. Inst. math. Univ. Strasbourg, 9 et 10). | MR 209834 | Zbl 0042.11405

[13] Stampacchia (Guido). - Equations elliptiques à données discontinues, Séminaire Schwartz, t. 5, 1960/61 : Equations aux dérivées partielles et interpolation, n° 4, 16 p. | Numdam

[14] Stampacchia (Guido). - Second order elliptic equations and boundary value problems, Proceedings of the International congress of mathematicians [1962. Stockholm] (à paraître). | MR 176198